FREE SHIPPING $35+

Advil Cold & Sinus Liqui-Gels
40 Capsules

Liquid-Fast Advil Cold & Sinus Liqui-Gels are specially formulated with a powerful decongestant to treat swollen nasal tissues and the pain reliever of Advil to quickly tackle your discomfort. You can count on this non-drowsy formula to relieve your cold and sinus symptoms, fast.

Uses: For effective relief of: nasal congestion; sinus pain; headache; fever; body aches and pain; pain of sore throat.

Active Ingredients: 200 mg solubilized ibuprofen (free acid and potassium salt) / Pseudoephedrine Hydrochloride 30 mg; Analgesic / Decongestant

Non-medicinal Ingredients: D&C yellow no. 10, FD&C red no. 40, fractionated coconut oil, gelatin, iron oxide, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, sorbitol.

Directions: Adults and children over 12 to 65 years: Take 1 or 2 liqui-gels every 4 to 6 hours as needed. Do not exceed 6 liqui-gels in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.

Warning: Do not take Advil Cold & Sinus Liqui-Gels if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the symptoms or fever persists for more than 5 days.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold & Sinus Liqui-Gels, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Advil Cold, Sinus & Flu Products

next Prev
Customer Reviews 4/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Emily: more than a year ago

I tend to have a lot of problems with my sinuses. I have tried almost every kind of sinus headache medication out there, and I haven't found one that works better then this. It kicks in quickly and gets me feeling functional again! I highly recommend it!

Page  1